{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,9,25]],"date-time":"2025-09-25T17:22:57Z","timestamp":1758820977702,"version":"3.37.3"},"reference-count":2,"publisher":"Oxford University Press (OUP)","issue":"5","license":[{"start":{"date-parts":[[2018,8,13]],"date-time":"2018-08-13T00:00:00Z","timestamp":1534118400000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/doi.wiley.com\/10.1002\/tdm_license_1.1"},{"start":{"date-parts":[[2018,8,13]],"date-time":"2018-08-13T00:00:00Z","timestamp":1534118400000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"funder":[{"name":"The La Roche-Posay Photodermatology Fellowship"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Br J Dermatol"],"published-print":{"date-parts":[[2018,11]]},"DOI":"10.1111\/bjd.16800","type":"journal-article","created":{"date-parts":[[2018,5,19]],"date-time":"2018-05-19T20:39:08Z","timestamp":1526762348000},"page":"1184-1185","source":"Crossref","is-referenced-by-count":6,"title":["Are photosensitizing medications associated with increased risk of important erythemal reactions during ultraviolet B phototherapy?"],"prefix":"10.1093","volume":"179","author":[{"ORCID":"https:\/\/orcid.org\/0000-0003-3346-2589","authenticated-orcid":false,"given":"G.","family":"Harrop","sequence":"first","affiliation":[{"name":"Ninewells Hospital and Medical School, Photobiology Unit, Department of Dermatology; Dundee U.K."}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-4732-071X","authenticated-orcid":false,"given":"R.S.","family":"Dawe","sequence":"additional","affiliation":[{"name":"Ninewells Hospital and Medical School, Photobiology Unit, Department of Dermatology; Dundee U.K."}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-5685-752X","authenticated-orcid":false,"given":"S.","family":"Ibbotson","sequence":"additional","affiliation":[{"name":"Ninewells Hospital and Medical School, Photobiology Unit, Department of Dermatology; Dundee U.K."}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"286","published-online":{"date-parts":[[2018,8,13]]},"reference":[{"key":"10.1111\/bjd.16800-BIB0001|bjd16800-cit-0001","doi-asserted-by":"crossref","first-page":"1269","DOI":"10.1001\/archderm.1980.01640350059015","article-title":"Phototoxic reactions to photoactive drugs in patients treated with PUVA","volume":"116","author":"Stern","year":"1980","journal-title":"Arch Dermatol"},{"key":"10.1111\/bjd.16800-BIB0002|bjd16800-cit-0002","doi-asserted-by":"crossref","first-page":"389","DOI":"10.1046\/j.1365-2133.2000.03325.x","article-title":"Photosensitising drugs may lower the narrow-band ultraviolet B (TL-01) minimal erythema dose","volume":"142","author":"Cameron","year":"2000","journal-title":"Br J Dermatol"}],"container-title":["British Journal of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2Fbjd.16800","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/onlinelibrary.wiley.com\/wol1\/doi\/10.1111\/bjd.16800\/fullpdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,2,14]],"date-time":"2023-02-14T13:41:45Z","timestamp":1676382105000},"score":1,"resource":{"primary":{"URL":"https:\/\/academic.oup.com\/bjd\/article\/179\/5\/1184\/6732588"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,8,13]]},"references-count":2,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2018,11]]}},"URL":"https:\/\/doi.org\/10.1111\/bjd.16800","archive":["Portico"],"relation":{},"ISSN":["0007-0963"],"issn-type":[{"type":"print","value":"0007-0963"}],"subject":[],"published":{"date-parts":[[2018,8,13]]}}}